# SDR SWAA2013082619565

- Difficulty date: August 10, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,735 hours, 45,905 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Strip
- Part number: 315A1202
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER OTBD FWD EDGE STRIP CRACKED.  R&R STRIP IAW SRM & DRAWING.
